# SDR AALA201510299010

- Difficulty date: October 14, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 17,824 hours, 12,768 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 19032266422
- Condition: Rusted
- Location: Nr 2 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT WING NR 2 AILERON HINGE FITTING BEARING RUSTED.  REPLACED HINGE FITTING IAW AMM 57-61-01.
